# SDR ASAA2022110140557

- Difficulty date: November 1, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 51,520 hours, 15,150 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL LEFT PACK LIGHT ILLUMINATED, EXTINGUISHES WHEN RESET. GROUNDED - YES. PERFORMED BITE CHECK ON #1 AND #2 TEMP CONTROL BOXES REF B737-800 FIM 21-62 TASK 801, FLIGHT DECK LIGHT ILLUMINATED ON #2 TRIM VALVE. RAN BOTH PACKS FOR APPROX 25 MINUTES THEN PERFORMED BITE CHECK ON BOTH #1 AND #2 TEMP CONTROL BOXES. NO FAULTS NOTED.
